Jump to content

dan1990

Members
  • Content Count

    14
  • Joined

  • Last visited

Community Reputation

10 Good

About dan1990

  • Rank
    Junior Member

Basic Information

  • Gender
    Male
  • Country
    Ireland
  • State
    AL

Hair Loss Overview

  • Describe Your Hair Loss Pattern
    Receding Hairline (Genetic Baldness)
    Thinning on Top only (Genetic Baldness)

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Istarted taking it in July 2015. At the age of 25. At first I was fine. I actually noticed an increase in libido. All was fine until June of this year . So about 23 months where I noticed sexual side effects. Its June the major sides hit me. Inability to sustain an erections. Erections less firm etc. Since going of the drug. Sleep is disrupted but not a huge problem it is much worse for many more. I am now in the process of fighting this and recovering to the state I was before. But its not easy and Im in for a huge battle but im trying my best to cope with the hand Iv been dealt.
  2. I am in a fine mental state atm. PFS is much more prevalent than many of you think and Finasteride is not so effective for hair for all patients. It did not do much for my hair and I am off the drug a while now with no regression. Laser therapy worked much better for me personally
  3. Sexual dysfunction. its been abit of roller coaster since quitting the drug. Some days better than others. my sleep is disrupted atm. I wake up after about 4 hours every night
  4. I have quite Finasteride 23 days ago and am still having side effects. I am very worried the side effects may be permanent. How common is PFS? I was on the drug 2 years and noticed the side effects 2 months ago. My dreams do seem to be improving. maybe a am improving slightly. But I was prescribed viagra and it did not work so... I am 27 years old
  5. I am now off the drug 2 weeks and still no sign of any improvement. I am worried that the side effects may be permanent . Feeling extremely worried about the situation I am in now..
  6. Yeah I will try 1.25 3 times a week. I think anxiety has played a role. But the drug has lowered my libido and maybe it just hit me the last few days and a bit of a panic since.
  7. How effective is this at reducing sides? I will probably try this
  8. I have decided to come of the drug. I have definte side effects that many seem to have eventuall!! I have been on it 2 years (24-26) I have had two transplant now also FUT and FUE 1,700+ 1,200) just last week. What should I do now? Minoxidal MSM Biotin Saw Palmetto Laser Comb and CR labs (reccomended by my surgeon who I trust I will try this) I am very worried now that I am longer taking the drug , what will now happen. The Propecia seemed to thicken my hair a bit but I have seen better results but i imagine it was doing a great job at maintaining. My twin brother has
  9. Ok all seems ok today. But sometime to keep an eye on!
  10. I should add that I have had two hair transplant procedures. 1,770 FUT and 1,200 FUE last week. I am worried that if I go off the medication I will regress too much:(
  11. I have been taking finasteride for 2 years, without any side effects until very recently I think. But I am not 100 sure% In the last 2 days my erections have been much less potent than before. Last week was fine. I am suffering from anxiety problems which maybe a cause. My Identical twin brother is also on the medication without any problems. I am not sure if this is an unrelated problem but what should I do. Wait a few weeks? Lower the dose? I am 26 and taking proscar 2.5 every 3 days. MWF. Is this too high of a dose?
  12. Welcome to our Hair Restoration Social Community and enhanced discussion forum. Feel free to customize your profile by sharing your story, creating blogs, sharing your treatment regimen, presenting your hair restoration photos, and uploading videos. You can also join groups and interact with other members via public chat and instant message those you add to your friends.

    Feel free to ask questions and interact with our members on our new and improved hair loss discussion forum.

    If there's anything I can do to help or make things easier for you, don't hesitate to send me a private message or post on my wall.

    All the Best,

    David (TakingThePlunge) – Forum Co-Moderator and Editorial Assistant of the Hair Transplant Network, the Hair Loss Learning Center, the Hair Loss Q&A Blog, and the new Hair Restoration Social Network and Discussion Forum

×
×
  • Create New...